Answered by: Dr Ramzdhan
Hello, I’ll be getting my covid vaccine in a few days.
Before this, for any vaccinations I’ve received… right after the jab my head will feel so dizzy and my body will be sweating. And during my last vaccination for meningococcal (last 2 years), I almost fainted after the jab. But that’s all, i never really fainted, just dizzy and sweating right after the jab.
And in the covid-19 consent form there is this one statement “Have you experienced severe side effects such as (seizures,fainting spells and hospital admission) after obtaining any previous vaccination?
So my question is should I tick yes/ no in the consent form. Thank you.
Hello, thank you for your question.
Based on your explanation, seems like you have been experiencing symptoms of dizziness and sweating after each vaccination.
Such symptoms does not necessarily arise as a result of vaccination. More likely causes include :
However, the information given in your explanation is not sufficient for a complete diagnosis. We, therefore, encourage you to seek a doctor’s opinion regarding this matter.
You may contact JKJAV at 1800-888-828 or CPRC at 0388810200/+60178429454/ email@example.com for further assistance.
You may also use our online consultation service to get in touch with a doctor.
Hope we have answered your question satisfactorily. Thank you.